Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Discrete spectrum of electromagnetic
Dirac operators


Author: Naohiro Suzuki
Journal: Proc. Amer. Math. Soc. 128 (2000), 819-825
MSC (1991): Primary 35P25; Secondary 81Q10
DOI: https://doi.org/10.1090/S0002-9939-99-05073-X
Published electronically: June 17, 1999
MathSciNet review: 1628440
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Dirac operators with electromagnetic fields on 2-dimensional Euclidean space. We offer the sufficient conditions for electromagnetic fields that the associated Dirac operator has only discrete spectrum.


References [Enhancements On Off] (What's this?)

  • 1. P. R. Chernoff, Schrödinger and Dirac operators with singular potentials and hyperbolic equations, Pac. J. Math. 72 (1977), 361-382. MR 58:23150
  • 2. Colin de Verdiere, L'asymptotique de Weyl pour les bouteilles magnétiques, Comm. Math. Phys. 105 (1986), 327-335. MR 87k:58273
  • 3. A. Iwatsuka, Magnetic Schrödinger operators with compact resolvent, J. Math. Kyoto Univ. 26-3 (1986), 357- 374. MR 87j:35287
  • 4. M. Reed and B. Simon, Methods of modern mathematical physics, II, Fourier Analysis, Self-adjointness, Academic Press, New York, 1975. MR 58:12429b
  • 5. -, Methods of modern mathematical physics, IV, Analysis of Operators, Academic Press, New York, 1978. MR 58:12429c
  • 6. B. Thaller, The Dirac equation, Springer-Verlag, Berlin/Heidelberg, 1992. MR 94k:81056

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35P25, 81Q10

Retrieve articles in all journals with MSC (1991): 35P25, 81Q10


Additional Information

Naohiro Suzuki
Affiliation: 49-9 Shinsakae, Shinden, Anjo, Aichi, 446-0061 Japan
Email: nhsuzuki@cb3.so-net.or.jp

DOI: https://doi.org/10.1090/S0002-9939-99-05073-X
Keywords: Dirac operator, discrete spectrum, electromagnetic fields
Received by editor(s): September 12, 1997
Received by editor(s) in revised form: April 29, 1998
Published electronically: June 17, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society